Facebook Pixel
EmpowHER Guest

Took 5 BC pills at one time to delay cycle... OH.... I'm not on BC currently.

By Anonymous June 1, 2016 - 9:39pm
Rate This

Hi guys, hopefully I'm doing this right lol. I am not on BC, I took 5 at one time because I wanted to delay my cycle. My cycle was suppose to start Friday/Saturday. I took the pills on Friday and it started Saturday/Sunday. I've gotten very light brown blood for the most part but it's Wednesday night and still no real sign of normal cycle blood and or no sign that the brown bleeding is stopping lol. My cycles usually last 2/3 days (I keep track on a calendar), and I'm sure that taking BC to delay my cycle messed things up, but #1 I wanted to know if this is normal? #2 what to expect next? #3 have you experienced this? #4 how to make the brown bleeding stop? Thank you in advance ladies :)

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

Your bleeding will stop in it's own time, there is no way to stop it naturally but if it's light and brown it should not be more than another few days.

Taking 5 bc pills at once is causing this bleeding in that way, it's normal. I think you can expect this bleeding to taper off but since this medication changed your cycle this month, we can't say when you will get your next period - it could be a month from now or even a week. Everyone woman reacts differently.


June 2, 2016 - 5:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!